Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 28, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 11, 2015, 1:05 AM EDT for Kanawha County, Putnam County, West Virginia. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2015, 1:05 AM EDT (05:05 UTC)
- Expired
- Jul 11, 2015, 5:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kanawha County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 6 km from the middle of the area, began a volume at 05:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 1:55 AM EDT | FLASH FLOOD | Hurricane, WV | HURRICANE LAKE RESERVOIR OUT OF ITS BANKS AND FLOODING RT 34. ROAD IS CLOSED CURRENTLY. |
| Jul 11, 2:09 AM EDT | FLASH FLOOD | 2 Ene Nitro, WV | WATER OVER CROSSLANES DRIVE. |
| Jul 11, 2:17 AM EDT | FLASH FLOOD | Cross Lanes, WV | WATER RESCUE ON BIG TYLER RD. |
| Jul 11, 2:30 AM EDT | FLASH FLOOD | St. Albans, WV | PORTIONS OF BROWNS CREEK OUT OF ITS BANKS AND FLOODING BROWNS CREEK RD |
| Jul 11, 3:00 AM EDT | FLASH FLOOD | 3 Ese Teays Valley, WV | SCARY CREEK IS OUT OF ITS BANKS AND FLOODING THE INTERSECTION OF SCARY CREEK RD AND HEDRICK RD. |
| Jul 11, 3:10 AM EDT | FLASH FLOOD | 6 N Charleston, WV | TWO MILE ROAD NEAR EDENS FORK I77 EXIT CLOSED DUE TO FLOODING FROM TWO MILE CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
721
WGUS51 KRLX 110505
FFWRLX
WVC039-079-110900-
/O.NEW.KRLX.FF.W.0028.150711T0505Z-150711T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
105 AM EDT SAT JUL 11 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN PUTNAM COUNTY IN WEST VIRGINIA...
WEST CENTRAL KANAWHA COUNTY IN WEST VIRGINIA...
* UNTIL 500 AM EDT
* AT 104 AM EDT...RADAR INDICATED HEAVY RAIN FALLING ACROSS
HURRICANE AND TEAYS VALLEY. GAUGE REPORTS AND RADAR ESTIMATES
INDICATE THREE QUARTERS OF AN INCH OF RAIN HAS FALLEN IN JUST 15
MINUTES. THESE DOWNPOURS WILL MOVE INTO CENTRAL KANAWHA COUNTY
SHORTLY. UP TO AN INCH OF RAIN CAN BE EXPECTED IN JUST HALF AN
HOURS TIME. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...NITRO...JEFFERSON...SOUTH CHARLESTON...ST. ALBANS...
DUNBAR...HURRICANE...POCA...TORNADO...COAL FORK...PINCH...CROSS
LANES...TEAYS VALLEY...INSTITUTE AND ELKVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3843 8143 3824 8149 3831 8181 3832 8182
3832 8184 3836 8204 3847 8204
$$
302 follow-up statements
450
WGUS71 KRLX 110645
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
245 AM EDT SAT JUL 11 2015
WVC039-079-110900-
/O.CON.KRLX.FF.W.0028.000000T0000Z-150711T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM WV-KANAWHA WV-
245 AM EDT SAT JUL 11 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM EDT FOR
SOUTHERN PUTNAM AND WEST CENTRAL KANAWHA COUNTIES...
AT 242 AM EDT...FLASH FLOODING HAS BEEN REPORTED PARTS OF TEAYS
VALLEY...HURRICANE...NITRO...AND CROSS LANES. 1 TO 1.5 INCHES OF
RAIN HAS FALLEN. EVEN THOUGH THE HEAVY RAIN HAS MOVED OUT OF THE
WARNED AREA...FLASH FLOODING WILL CONTINUE AS THE CREEKS
CONTINUE TO RESPOND TO RUNOFF.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CHARLESTON...NITRO...JEFFERSON...SOUTH CHARLESTON...ST. ALBANS...
DUNBAR...HURRICANE...POCA...TORNADO...COAL FORK...PINCH...CROSS
LANES...TEAYS VALLEY...INSTITUTE AND ELKVIEW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3843 8143 3824 8149 3831 8181 3832 8182
3832 8184 3836 8204 3847 8204
$$
30243
WGUS71 KRLX 110908
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
508 AM EDT SAT JUL 11 2015
WVC039-079-110915-
/O.EXP.KRLX.FF.W.0028.000000T0000Z-150711T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PUTNAM WV-KANAWHA WV-
508 AM EDT SAT JUL 11 2015
...THE FLASH FLOOD WARNING FOR SOUTHERN PUTNAM AND WEST CENTRAL
KANAWHA COUNTIES HAS EXPIRED...
THE RAIN HAS ENDED. HOWEVER...PLEASE CONTINUE TO HEED ALL ROAD
CLOSURES UNTIL ANY ONGOING HIGH WATER RECEDES.
LAT...LON 3843 8143 3824 8149 3831 8181 3832 8182
3832 8184 3836 8204 3847 8204
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 10:31 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 10, 10:31 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
1031 PM EDT FRI JUL 10 2015
.SYNOPSIS...
UNSETTLED AND WET PATTERN LINGERS INTO THE WEEKEND. A SERIES OF
UPPER LEVEL DISTURBANCES WILL CROSS THE AREA UNDER NORTHWEST FLOW
NEXT WEEK...KEEPING UNSETTLED CONDITIONS EACH DAY.
&&
.NEAR TERM /THROUGH SATURDAY/...
1030 PM UPDATE...
SEEING THE MCS/MCV TYPE SYS COMING TO FRUITION OVER SE OH AND NE
KY OVER THE LAST HR. LAST FEW IR SATELLITE IMAGES BEAR THIS OUT
ALONG WITH RADAR. 00Z NAM AND LAST FEW RUNS OF THE HRRR HAVE
LATCHED ON TO THIS NOW THAT IT HAS DEVELOPED. AS SUCH...HAVE
LEANED HEAVILY ON THESE MODELS FOR REMAINDER OF THE OVERNIGHT.
THERE IS GROWING CONCERN OF A RENEWED FLASH FLOOD EVENT IN THE C
LOWLANDS OVERNIGHT...OVER AREAS THAT HAVE BEEN HIT HARD THE PAST
FEW DAYS. QPF AMOUNTS OF 1 TO 2 INCHES UNDER A SOMEWHAT NARROW
BAND CAN BE EXPECTED ACROSS THE ROUTE 33 CORRIDOR AND INTO THE N
MTNS.
PREVIOUS DISCUSSION BELOW...
UNSETTLED WEATHER CONTINUES...LIKE A BROKEN RECORD THAT WONT FALL
OFF THE TURNTABLE.
FRONTAL BOUNDARY ACROSS SOUTHERN HALF OF THE CWA AT 1730Z. HIGH
PWS REMAIN ACROSS THE AREA...GENERALLY 1.6 TO 2 INCHES...ONCE
AGAIN. UPPER SHORTWAVE PUSHING EAST OUT OF THE MIDWEST...IS
HELPING TO GENERATE MORE SHOWERS AND THUNDERSTORMS. SOME WITH
FLOODING RAINS. FRONTAL BOUNDARY WILL LIFT SLIGHTLY NORTH TODAY AS
SHORTWAVE APPROACHES.
SOME FLASH FLOODING HAS ALREADY BEEN REPORTED WITH STORMS THAT
HAVE DEVELOPED...AND HAVE FLASH FLOOD WATCHES POSTED THROUGH
SATURDAY MORNING. THESE MAY BE A LITTLE LONG IN DURATION...BUT
WANTED TO ACCOUNT FOR THE DIFFERENCE IN MODEL TRENDS AND TIMING
OVERNIGHT...AND WILL LIKELY BE DROPPED SOMETIME LATE TONIGHT.
IN ADDITION...MCS ASSOCIATED WITH APPROACHING SHORTWAVE WILL
AFFECT AT LEAST WESTERN ZONES THIS AFTERNOON. STILL SOME
UNCERTAINTY AS TO HOW FAR EAST THE SEVERE THREAT WILL BE. HAVE A
WATCH OUT FOR WESTERN/SOUTHERN ZONES UNTIL 4 PM.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
AN UPPER LEVEL RIDGE WILL BRING DRIER CONDITIONS TO THE AREA
SATURDAY NIGHT INTO EARLY SUNDAY. THEN...MODELS BRING A SHORT WAVE
AT H500 CROSSING THE AREA SUNDAY AFTERNOON THROUGH SUNDAY NIGHT.
WITH SFC DEWPOINTS IN THE MID TO UPPER 60S...PWATS INCREASING TO
AROUND 2 INCHES MODELS BRING A CONSIDERABLE AMOUNT OF QPF OVER THE
AREA LATE SUNDAY INTO EARLY MONDAY. THEREFORE...INCREASE POPS TO TO
HIGH CHANCE SUNDAY AND TO LIKELY SUNDAY NIGHT AND MONDAY.
UNDER NORTHWEST FLOW ALOFT...ADDITIONAL UPPER LEVEL DISTURBANCES
WILL KEEP UNSETTLED WEATHER THROUGH MONDAY NIGHT. ALTHOUGH THERE
WILL BE A SLIGHT DECREASE IN MOISTURE WITH PWATS GOING BACK TO
AROUND 1.5 INCHES MONDAY NIGHT.
WITH THE WET SOIL CONDITIONS...LUSH VEGETATION...CLOUDS AND
SHOWERS... TEMPERATURES WILL BE SEASONABLE BUT ALSO HUMID. THE
POTENTIAL FOR FLOODING CONTINUES TO BE A CONCERN FOR THIS PERIOD.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A SERIES OF UPPER LEVEL DISTURBANCES UNDER NORTHWEST FLOW ALOFT WILL
CROSS THE AREA KEEPING THE PATTERN UNSETTLED THROUGH THE REMINDER OF
THE WEEK WITH CHANCES FOR SHOWERS AND THUNDERSTORMS EACH DAY.
ALLOWED CHANCE POPS ACROSS THE AREA DUE TO UNCERTAINTIES BY THE
MODELS IN THE LONG PERIOD. THEREFORE...ALLOWED SLIGHT CHANCE POPS
WEDNESDAY NIGHT ON.
WITH THE GROUNDS ALREADY SATURATED...WILL HAVE TO CONTINUE
MONITORING THE WEATHER CLOSELY EACH DAY DUE TO WATER CONCERNS.
WENT WITH WPC THINKING WITH TEMPERATURES...SKY...AND POPS THROUGH
THE PERIOD.
&&
.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
00Z SATURDAY THROUGH 00Z SUNDAY...
SCT SHRA AND A FEW TSRA WILL BE THE RULE THRU 06Z UNTIL AN S/W
TROF CAN CROSS. EXPECT GENERALLY MVFR CONDITIONS IN SHRA WITH
LOCALIZED IFR IN THE HEAVIER SHRA. AFTER 09Z...THE ACTIVITY WILL
SHIFT INTO THE MTNS BEFORE TAPERING OFF AROUND 12Z AS THE S/W TROF
MOVES E OF THE AREA.
ABSENT PRECIP...EXPECT MVFR CIGS/VSBY TO DEVELOP
OVERNIGHT...WITH CIGS DROPPING INTO IFR IN PLACES LATE. THERE MAY
ALSO BE SOME IFR OR WORSE VSBY AS WELL.
ANY STRATUS OR FG WILL MIX OUT INTO BKN MVFR CU FOR A TIME MID
MORNING BEFORE SCT OUT ALL TOGETHER OVER SE OH...NE KY...W WV. A
BKN CU FIELD MAY LINGER FOR E TERMINALS BUT SHOULD REMAIN VFR.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z
SATURDAY...
FORECAST CONFIDENCE: LOW TONIGHT.
ALTERNATE SCENARIOS: EXTENT OF MVFR/IFR CONDITIONS OVERNIGHT IN
QUESTION.
AFTER 00Z SUNDAY...IFR POSSIBLE IN THUNDERSTORMS
SATURDAY...MAINLY ACROSS THE EAST.
&&
WV...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WVZ005>008-
013>018-024>030-033>039-046-047.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR OHZ087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ105.
FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR KYZ101>103.
VA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR VAZ003-004.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR WVZ005>008-
013>018-024>030-033>039-046-047.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR OHZ087.
KY...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR KYZ105.
FLASH FLOOD WATCH UNTIL 8 AM EDT SATURDAY FOR KYZ101>103.
VA...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR VAZ003-004.
&&
SYNOPSIS...ARJ/SL
NEAR TERM...SL/30
SHORT TERM...ARJ
LONG TERM...JB/ARJ
AVIATION...30Hazardous weather outlook, Jul 10, 8:24 PM EDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 824 PM EDT FRI JUL 10 2015 KYZ105-VAZ003-004-WVZ005>008-013>018-024>030-033>039-046-047-120030- LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN- PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- UPSHUR-POCAHONTAS-RANDOLPH- 824 PM EDT FRI JUL 10 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-OHZ087-120030- GREENUP-CARTER-BOYD-LAWRENCE OH- 824 PM EDT FRI JUL 10 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND SOUTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>086-WVZ009>011-019-020-031-032-040-120030- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-WOOD- PLEASANTS-TYLER-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-BARBOUR- 824 PM EDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 10, 11:40 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1140 PM EDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLASH FLOOD 5 ESE HENDERSON 38.81N 82.06W
07/10/2015 MASON WV 911 CALL CENTER
WATER FLOWING OVER ROUTE 62
&&
EVENT NUMBER RLX1501550
NWSpecial weather statement, Jul 10, 11:58 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1158 PM EDT FRI JUL 10 2015 WVZ008-014>016-110530- KANAWHA-ROANE-JACKSON-PUTNAM- 1158 PM EDT FRI JUL 10 2015 ...HEAVY RAINFALL WILL CAUSE WATER PROBLEMS... AT 1156 PM EDT...A SERIES OF SHOWERS AND THUNDERSTORMS HAVE MOVED OVER NORTHEASTERN PUTNAM...NORTHERN KANAWHA...SOUTHERN JACKSON...AND SOUTHWESTERN ROANE COUNTIES. THREE QUARTERS OF AN INCH TO AN INCH OF RAINFALL WILL BRING STREAMS TO BANKFULL...WITH SOME WATER PROBLEMS EXPECTED IN AREAS OF POOR DRAINAGE...CULVERTS...AND LOW LYING AREAS. MOTORIST SHOULD USE EXTREME CAUTION AND BE PREPARED FOR WATER OVER ROADWAYS. LOCATIONS IMPACTED INCLUDE... SISSONVILLE...LIBERTY AND WALTON. LAT...LON 3865 8138 3856 8137 3852 8173 3863 8175 TIME...MOT...LOC 0356Z 180DEG 0KT 3857 8167 25
Local storm report, Jul 11, 12:04 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1204 AM EDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD GALLIPOLIS 38.82N 82.19W
07/10/2015 GALLIA OH PUBLIC
HIGH ROADS OVER MANY ROADS THROUGHOUT TOWN.
&&
EVENT NUMBER RLX1501551
NWLocal storm report, Jul 11, 12:05 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
1205 AM EDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD GALLIPOLIS 38.82N 82.19W
07/10/2015 GALLIA OH PUBLIC
HIGH WATER OVER MANY ROADS THROUGHOUT TOWN.
&&
CORRECTED REMARKS
EVENT NUMBER RLX1501551
NWLocal storm report, Jul 11, 12:20 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1220 AM EDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLASH FLOOD 5 WSW GALLOPOLIS FERRY 38.73N 82.28W
07/10/2015 GALLIA OH 911 CALL CENTER
LITTLE BULL SKIN CREEK OUT OF ITS BANK AND FLOODING
INTERSECTION OF LITTLE BULL SKIN RD AND LEWIS RD.
&&
EVENT NUMBER RLX1501552
NWLocal storm report, Jul 11, 12:25 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1225 AM EDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLASH FLOOD 4 SW GALLOPOLIS FERRY 38.73N 82.25W
07/10/2015 GALLIA OH 911 CALL CENTER
BULLSKIN CREEK OUT OF ITS BANKS AND FLOODING
INTERSECTION OF WILLIAM HOLLOW RD AND ROUTE 218.
&&
EVENT NUMBER RLX1501553
NWThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 9:48 PM EDT | Flash Flood Warning | RLX | Mason | 3 hr |
| Jul 10, 10:28 PM EDT | Flash Flood Warning | RLX | Jackson, Mason | 3 hr |
| Jul 10, 11:58 PM EDT | Special Weather Statement | RLX | Roane | 92 min |
| Jul 11, 1:34 AM EDT | Flash Flood Warning | RLX | Braxton, Clay, Jackson, Kanawha, Nicholas, Putnam and 1 more | 4 hr |
| Jul 11, 3:15 AM EDT | Flash Flood Warning | RLX | Nicholas, Webster | 4 hr |
| Jul 11, 9:39 AM EDT | River Flood Warning | RLX | Kanawha | 11 hr |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.